# SDR UPS97823133

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 561537281
- Condition: Corroded
- Location: Bs 1360-1380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FINGER DOUBLER HAS BLOWN OUT CORROSION AT LONGERON 31L BETWEEN F/S 1360 AND 1380.  REMOVED, FABRICATED AND INSTALLED DOUBLER IAW SRM 51-1-21, AND 53-2-4.
